Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Adaptive Deterministic Dyadic Grids on Spaces of Homogeneous Type

Tom 62 / 2014

Richard Lechner, Markus Passenbrunner Bulletin Polish Acad. Sci. Math. 62 (2014), 139-159 MSC: Primary 46E40. DOI: 10.4064/ba62-2-4

Streszczenie

In the context of spaces of homogeneous type, we develop a method to deterministically construct dyadic grids, specifically adapted to a given combinatorial situation. This method is used to estimate vector-valued operators rearranging martingale difference sequences such as the Haar system.

Autorzy

  • Richard LechnerInstitute of Analysis
    Johannes Kepler University Linz
    Altenberger Strasse 69
    A-4040 Linz, Austria
    e-mail
  • Markus PassenbrunnerInstitute of Analysis
    Johannes Kepler University Linz
    Altenberger Strasse 69
    A-4040 Linz, Austria
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek